MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0004R
Health Effect - Clinical Code Pain (1994)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2018: lot 167359: (b)(4) items manufactured and released on 09 march2017.Expiration date: 2022-02-27.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: gmk-sphere tibial insert fixed sphere flex size 4/17 mm r reference 02.12.0417fr (k121416).Lot 168359: (b)(4) items manufactured and released on 23 february 2017.Expiration date: 2022-02-08.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial tray fixed cemented size t3-i4 r reference 02.12.T3i4r.Lot 168376: (b)(4) items manufactured and released on 20 march 2017.Expiration date: 2022-07-03.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere patella resurfacing size 2 reference 02.07.0034rp (k090988).Batch review performed on 18 december 2018: lot 170489: (b)(4) items manufactured and released on 10 may 2017.Expiration date: 2022-04-24.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary total knee surgery on (b)(6) 2017.The patient now reports that she is experiencing pain and discomfort that causes her to be unable to walk, 4 months after primary.No additional details are available.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8178703
Report Number3005180920-2018-01014
Device Sequence Number19322698
Product Code JWH
UDI-Device Identifier07630030825842
UDI-Public07630030825842
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Catalogue Number02.12.0004R
Device Lot Number167359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;